MAUDE Adverse Event Report: Spectrum Medical S.r.l. Quantum Perfusion Blood Oxygenator VT200-E1

Spectrum Medical S.r.l. Quantum Perfusion Blood Oxygenator VT200-E1
Model Number VT200-E1
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which could be addressed in a follow-up report.
 
Event or Problem Description
(b)(6) received 3 vt200's with lot number j000078.Unfortunately, they used all 3 prior to us letting them know of the leaking possibility, and all three were leaking, one being on a patient.2 were thrown away, but they do still have one that was removed from a primed circuit due to leaking.

Brand Name
Quantum Perfusion Blood Oxygenator VT200-E1
Common Device Name
Blood Oxygenator
Manufacturer (Section D)
Spectrum Medical S.r.l.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
Spectrum Medical S.r.l.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key25276083
Report Number3016746283-2026-00010
Device Sequence Number9157059
Product Code DTZ
UDI-Device Identifier08051160300679
UDI-Public(01)08051160300679(11)260209(17)28020(10)J000078
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVT200-E1
Device Lot NumberJ000078
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer05/01/2026
05/01/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/15/2026
08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown